Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What are the red tissues in upper throat that cause pain and voice change also ?

I have red tissuess in upper throat for more than 5 years. I mostly affected by tonsil infection, sinius and pharyngitis . Last time when I saw my GP I asked him about my tissues appear in my throat and he told me it seems viral infection. My voice sometimes change. Sometimes I find it painful in red tissues appeared in my throat. Sometimes they become small but sometimes the size is changed with tonsil infection or sinus . What the reason of those red tissues? What is it?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Hi, these red tissues are lymphoid follicles and these are normal part of throat. These get enlarged in acute infections and then goes down in size. This is normal and you need not worry about this. In case this poses problems like foreign body sensation, these can be cauterized. Otherwise use of antiseptic gargle helps Regards
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor